# SDR SWAA2021041459534

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 787+11-827 RBL24 WL156 UNDERNEATH THE WEB FLANGE; SEVERAL AREAS HAS CORROSIONS AROUND THE NUTPLATE. / REMOVED AND REPLACED WEB AT ACB BS 797 TO BS 847 RBL 24 WL 156 IAW SRM 51-40-02-0G-0 DWG 146A8121; 146A8120
